Closure of the Set of Diffusion Functionals - the One Dimensional Case - Archive ouverte HAL Access content directly
Journal Articles Potential Analysis Year : 2008

Closure of the Set of Diffusion Functionals - the One Dimensional Case

Abstract

We characterize the closure with respect to Mosco or Gamma-convergence of the set of diffusion functionals in the one dimension case. As commonly accepted we find this closure is a set of local Dirichlet forms. The difficulty is to identify the right notion of locality. We compare different possible definitions. We give a representation theorem for the elements of the considered closure.
Fichier principal
Vignette du fichier
alibert-seppecher.pdf (454.49 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00527074 , version 1 (18-10-2010)

Identifiers

  • HAL Id : hal-00527074 , version 1

Cite

Jean-Jacques Alibert, Pierre Seppecher. Closure of the Set of Diffusion Functionals - the One Dimensional Case. Potential Analysis, 2008, 28 (4), pp.335-356. ⟨hal-00527074⟩

Collections

UNIV-TLN IMATH
109 View
138 Download

Share

Gmail Mastodon Facebook X LinkedIn More